The number of solutions of a homogeneous linear congruence

Volume 153 / 2012

Karol Cwalina, Tomasz Schoen Acta Arithmetica 153 (2012), 271-279 MSC: Primary 11D79. DOI: 10.4064/aa153-3-3

Authors

  • Karol CwalinaFaculty of Mathematics,
    Informatics and Mechanics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail
  • Tomasz SchoenFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image